# SDR USAA2009061991517

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 28,327 hours, 11,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2944
- Condition: Faulty
- Location: Cabin
- Part time: 31,822 hours, 12,766 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 607 - ORD-LAS- EMERGENCY LIGHTS - AFT EMERGENCY POWER SUPPLY UNIT TESTS BAD, UNIT FAULT LIGHT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
